# SDR DALA2024120211352

- Difficulty date: November 29, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 75,908 hours, 32,961 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Sta 440 To Sta 4
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 689 IN REFERENCE TO NRC 00023. DENT BTW STA 440 TO STA 460 AND S-27L TO S-28L AT EXTERNAL FUSELAGE SKIN. CORRECTIVE ACTION: SUMMARY OF NRC 00251: DENT ON FUSELAGE SKIN BTW STA 440 TO 460 AND S-27L TO S-28L WAS REPAIRED PER ER/A 622587-14 REV. ORIGINAL SECTION I: REPAIR INSTRUCTIONS. (0684658)
